# SDR AALA202403219812

- Difficulty date: March 19, 2024
- Submitted: March 21, 2024
- Operation: Air carrier
- Aircraft: N128AN
- Make and model: Airbus A321-231
- Aircraft serial: 6346
- Aircraft time: 30,230 hours, 9,642 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: D5357155022600
- Condition: Corroded
- Location: Frm 71 S27-31r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON INSIDE DOOR CUTOUT FORWARD EDGE STIFFENER LOCATED AT FR 71 BETWEEN STRINGERS 27R AND 31R. REPLACED FRAME ANGLE SUPPORT PER SRM 51-42-11-801.
